Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

   

 

Several aspects of applying distributions to analysis of gravitational shock waves in general relativity


Authors: I. Ya. Aref′eva, A. A. Bagrov and L. V. Joukovskaya
Translated by: the authors
Original publication: Algebra i Analiz, tom 22 (2010), nomer 3.
Journal: St. Petersburg Math. J. 22 (2011), 337-345
MSC (2010): Primary 83C35, 83C75
Published electronically: March 17, 2011
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The ultrarelativistic limit of the stationary Schwarzschild solution in de Sitter space-time of dimension $ D=4, 5$ is considered. A regularization procedure required for the mathematically correct definition of such a limit is formulated. Some auxiliary statements are proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 83C35, 83C75

Retrieve articles in all journals with MSC (2010): 83C35, 83C75


Additional Information

I. Ya. Aref′eva
Affiliation: V. A. Steklov Mathematical Institute, Gubkina 42, Moscow 191011, Russia
Email: arefeva@mi.ras.ru

A. A. Bagrov
Affiliation: V. A. Steklov Mathematical Institute, Gubkina 42, Moscow 191011, Russia
Email: andrey@googlemail.com

L. V. Joukovskaya
Affiliation: Centre for Theoretical Cosmology, DAMTP, CMS, University of Cambridge, Wilberforce Road, CB3 0WA, Cambridge, United Kingdom

DOI: http://dx.doi.org/10.1090/S1061-0022-2011-01144-6
Keywords: dS space-time, gravitational waves, regularization
Received by editor(s): January 26, 2010
Published electronically: March 17, 2011
Additional Notes: This paper was partially supported by RFBR grant 09-01-12179-ofi-m and the State contract of Federal agency on science and technology N 02.740.11.5057. I.A. was also supported in part by the NS grant NS-795.2008.1.
Dedicated: Dedicated to Ludwig Dmitrievich Faddeev on the occasion of his 75th birthday
Article copyright: © Copyright 2011 American Mathematical Society